# SDR AALA202112016228

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 79,066 hours, 31,225 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LOWER LATCH DOES NOT RELEASE WHEN HANDLE IS TURNED LEFT.ONLY RELEASES WHEN HANDLE TURNED TO RIGHT, AND THEN BARELY RELEASES. ADJUSTED DOOR HANDLE LATCH ASSEMBLY (AALA202112016228) AND ADJUSTED TOP STRIKER (AALA202112010222) PER AMM 52-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
